# SDR DXTA2010040104057

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 8,010 hours, 4,843 cycles
- Engine: Allsn AE3007C
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIOR TO V1 ACFT NOSE BEGAN TO LIFT OFF GROUND, AND BY VR AIRCRAFT WAS ROTATING ON ITS OWN TOWARD GO-AROUND SET COMMAND BARS.  REQUIRED EXCESSIVE FWD NOSE DOWN TRIM DURING CLIMBOUT.  NOTICED ON LANDING THAT INSTEAD OF THE USUAL -5.5 TRIM I USED -4.7.  PERFORMED ACFT WEIGH JOB IAW THE MM CHAPTER 8-10-00. PERFORMED AIRSPEED CALIBRATION CHECK IAW THE MM CHAPTER 34-11-08, LEAK AND OPS CHECK NORMAL. PERFORMED HORIZ STAB TRIM SYS - ADJUSTMENT TEST IAW THE MM CHAPT 27-40-00. OPS AND TRAVEL CHECKS WERE NORMAL.
